# SDR 97ZZZM32

- Difficulty date: December 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 209
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND THE NR 1 SEAT TRACK FLANGE AT STA 209 CORRODED.  REMOVED SEAT TRACK FLOOR BOARDS FROM STA 203 TO STA 230 IAW DC9 SRM 53-05, 4F.  FABBED NEW SEAT TRACK IAW DC9 SRM 51-10-03.  DRILLED UP SPLICE AND PLACED IAW DC9 SRM 51-10-04.  INSTALLED SEAT TRACK, SPLICE, AND PLATE IAW DC9 SRM 53-05 FIG 4.  CLEANED VACUUMED AREA.  INSTALLED FLOOR BOARDS, STA 237 - STA 313 IAW DC9 SRM 51-30-1 AND SRM 51-30-2.  SPLICE AND PLATE WAS TREATED, ALODINED, AND PRIMED IAW DC9 SRM 51-10-3.  (X)
